# SDR DALA2024122411967

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 92,852 hours, 15,581 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 RH VERT STAB AUXILIARY SPAR TO FRONT SPAR EXTERNAL SKIN AT FSS 220 TO FSS 245 AREA FOUND DELAMINATION. CORRECTIVE ACTION: REPAIRED RH VERT STAB AUXILIARY SPAR TO FRONT SPAR EXTERNAL SKIN AT FSS 220 TO FSS 245 AREA DELAMINATION AS PER B767-400 SRM 55- 30-01-2R-1 AND SRM 51-70-10-2R-4 AND SRM 51-70-10 (0719438)
